MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GLENOID RECONSTRUCTION SYSTEM; GRS BASEPLATE - Ø24.5X20 +3MM

MEDACTA INTERNATIONAL SA GLENOID RECONSTRUCTION SYSTEM; GRS BASEPLATE - Ø24.5X20 +3MM
Model Number 04.01.0301
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 07/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 04 august 2025.Lot 2246775: (b)(4) items manufactured and released on 06-sep-2023.Expiration date: 2028-ago-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation performed by medical affairs department revision 1 year and 8 months after primary rsa due to a loose baseplate.The reason of this event it may be poor integration and possible mechanical instability of the glenoid component and notintegration of the bonegraft.There is no reason to suspect a malfunctioning device.Root cause: implant mobilization is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
 
Event or Problem Description
The patient had pain due to a loose baseplate and the cause is unknown.At about 1 year and 8 months post primary the surgeon revised the baseplate, glenosphere, screws, liner and metaphysis.The surgery was completed successfully.

Brand Name
GLENOID RECONSTRUCTION SYSTEM
Common Device Name
GRS BASEPLATE - Ø24.5X20 +3MM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key22803542
Report Number3005180920-2025-00781
Device Sequence Number8950781
Product Code PHX
UDI-Device Identifier07630345710307
UDI-Public07630345710307
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K213459
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0301
Device Lot Number2246775
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2025
Initial Report FDA Received Date08/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown